| Catalog Number |
129405410 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Revision knee for poly wear.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received indicates that there was no surgical delay reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : revision knee for poly wear the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that the lcs comp rp insert std 10mm has signs of wear and deformation at the surface of the condyles, one of the edges was severely wear.In support of the evaluation performed, the observed damage of the lcs comp rp insert std 15mm may have been caused by exposure to irregularities in the weight loading of the device and moments generated.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the lcs comp rp insert std 10mm would contribute to the complained device issue.Based on the investigation findings, the potential cause cannot be established and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product name: lcs comp rp insert std 10mm product code: 129405410 lot number: ed9b44000 and no non-conformances or manufacturing irregularities were identified.Device history review = > a manufacturing record evaluation was performed for the finished device product name: lcs comp rp insert std 10mm product code: 129405410 lot number: ed9b44000 and no non-conformances or manufacturing irregularities were identified.H10 additional narrative: added: d4 (lot, expiration date), h4.